Random assignments on preference domains with a tier structure
Peng Liu and
Huaxia Zeng
Journal of Mathematical Economics, 2019, vol. 84, issue C, 176-194
Abstract:
We address a standard random assignment problem (Bogomolnaia and Moulin, 2001). A weakly connected domain admitting an sd-strategy-proof, sd-efficient and equal-treatment-of-equals rule is characterized to be a restricted tier domain. Conversely, on such a domain, the probabilistic serial rule is uniquely characterized by either sd-strategy-proofness, sd-efficiency and equal treatment of equals, or sd-efficiency and sd-envy-freeness. Moreover, we provide an algorithm to construct unions of multiple restricted tier domains, each of which admits an sd-strategy-proof, sd-efficient and sd-envy-free rule.
Keywords: Sd-strategy-proofness; Sd-efficiency; Equal treatment of equals; Sd-envy-freeness; Probabilistic serial rule; Restricted tier domains (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406819300515
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:84:y:2019:i:c:p:176-194
DOI: 10.1016/j.jmateco.2019.04.010
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().